Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 446, NWS Atlanta, GA

September 14, 2007Pike County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 14, 2007, 5:29 PM EDT for Pike County, Upson County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2007, 5:29 PM EDT (21:29 UTC)
Expired
Sep 14, 2007, 6:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 14, 5:55 PM EDTTSTM WND DMGZebulon, GAONE TREE DOWN ON POWER LINE ON WEST ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 142130
SVRFFC
GAC231-293-142215-
/O.NEW.KFFC.SV.W.0446.070914T2129Z-070914T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT FRI SEP 14 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PIKE COUNTY IN WEST CENTRAL GEORGIA
  NORTHERN UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 615 PM EDT

* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  11 MILES NORTH OF SPREWELL BLUFF STATE PARK TO SPREWELL BLUFF STATE
  PARK...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
ZEBULON...THOMASTON...MOLENA...LIFSEY...ATWATER...AND PICKARD.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3285 8447 3293 8453 3307 8452 3309 8450
      3313 8424 3304 8424 3302 8427 3299 8426
      3298 8413 3295 8411 3286 8413
TIME...MOT...LOC 2129Z 261DEG 30KT 3301 8449 3290 8451

$$
2 follow-up statements
000 
WWUS52 KFFC 142151
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 PM EDT FRI SEP 14 2007

GAC231-293-142215-
/O.CON.KFFC.SV.W.0446.000000T0000Z-070914T2215Z/
UPSON GA-PIKE GA-
551 PM EDT FRI SEP 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN PIKE AND NORTHEASTERN UPSON COUNTIES...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MEANSVILLE TO THE ROCK TO THOMASTON...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
YATESVILLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3286 8434 3295 8437 3310 8439 3313 8424
      3304 8424 3302 8427 3299 8426 3298 8413
      3295 8411 3286 8413
TIME...MOT...LOC 2151Z 261DEG 30KT 3305 8426 3301 8423
          3293 8425

$$
000 
WWUS52 KFFC 142211
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT FRI SEP 14 2007

GAC231-293-142219-
/O.EXP.KFFC.SV.W.0446.000000T0000Z-070914T2215Z/
UPSON GA-PIKE GA-
609 PM EDT FRI SEP 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE AND
NORTHEASTERN UPSON COUNTIES EXPIRES AT 615 PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF PIKE 
AND UPSON COUNTIES. SEVERE WEATHER IS NO LONGER ANTICIPATED.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3286 8434 3295 8437 3310 8439 3313 8424
      3304 8424 3302 8427 3299 8426 3298 8413
      3295 8411 3286 8413
TIME...MOT...LOC 2209Z 261DEG 30KT 3307 8408 3303 8405
          3295 8407

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 5:10 PM EDT, 19 minutes earlier.

Area forecast discussion, Sep 14, 5:10 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI SEP 14 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
REMNANTS OF HUMBERTO MOVING THROUGH NORTH GA THIS AFTERNOON.
PRECIPITATION IS PROGRESSIVE AND LOOKS LIKE BULK OF IT SHOULD BE
OUT OF NORTH GA BY 00Z. DEVELOPMENT SHOULD CONTINUE INTO CENTRAL
SECTIONS UNTIL AROUND MIDNIGHT. NEXT FRONT CURRENTLY IN OHIO
VALLEY WILL BRING AN AIR MASS CHANGE TO THE CWA AND SHOULD ENTER
THE NORTHWEST CORNER AFTER 06Z. HAVE LEFT ONLY SLIGHT CHANCE OR
LOW CHANCE POPS FOR 06Z TO 12Z WITH THIS FRONT. DEW POINTS SHOULD
BE FALLING DURING THE DAY SATURDAY. SOME RESIDUAL INSTABILITY IN
THE EXTREME SOUTHEAST CWA SATURDAY SO HAVE CONTINUED SLIGHT CHANCE
POPS...OTHERWISE DRY AND STABLE AIR SHOULD CONTINUE TO FILTER INTO
THE AREA THROUGH THE DAY. HIGH PRESSURE MOVING TO THE NORTHEAST
STATES ON SUNDAY WILL BRING NORTHEAST WINDS ACROSS THE CWA BY THE
END OF THE SHORT TERM. EASTERLY 850 MB FLOW DURING THAT TIME
INDICATES SOME MOISTURE RETURN ACROSS THE AREA...HOWEVER THIS MAY BE
ONLY IN THE FORM OF CLOUDS. BLEND OF FWC/MAV/MET TEMPERATURES LOOK
OKAY...GENERALLY STAYING ON THE WARM SIDE TONIGHT EXCEPT FOR EXTREME
NORTHWEST CORNER.

.LONG TERM /MONDAY THROUGH FRIDAY/...
DRY FORECAST THROUGH THE FIRST OF THE WEEK AS HIGH PRESSURE OVER
THE NORTHEAST CONTINUES TO PUSH DRY AIR INTO THE AREA. GFS
PERSISTS IN BRINGING AN EASTERLY WAVE INTO THE STATE BY MID WEEK
AND HAVE KEPT LOW POPS FOR WEDNESDAY THROUGH FRIDAY.

&&

.AVIATION...UPDATE...
LIFR CONDITIONS ASSOCIATED WITH ONGOING CONVECTION WITH OUTFLOW
GUSTS TO AROUND 40 MPH. THE WEATHER WILL SETTLE DOWN QUICKLY ONCE
CONVECTION PASSES THIS EVENING. LOWEST CEILINGS BEHIND CONVECTION
AROUND 2500-4000 FT IMPROVING THROUGH THE NIGHT TO SCATTERED
CONDITIONS. AREAS OF MVFR VSBYS DUE TO FOG OVERNIGHT WHERE GRADIENT
WINDS BECOME LIGHT. SURFACE WINDS SSW BECOMING GENERALLY NW LESS
THAN 10 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  84  56  75  58 /  50  10   5   5   5
ATLANTA         65  81  61  78  61 /  50   5   5   5   5
BLAIRSVILLE     63  78  52  72  52 /  40   5   5   5   5
CARTERSVILLE    62  82  53  78  56 /  50   5   5   5   5
COLUMBUS        70  87  61  83  64 /  60  10   5   5   5
GAINESVILLE     65  81  58  74  57 /  50   5   5   5   5
MACON           72  87  62  84  64 /  60  30   5   5   5
ROME            63  84  54  81  57 /  20   5   5   5   5
PEACHTREE CITY  64  83  56  76  58 /  50   5   5   5   5
VIDALIA         73  88  67  82  68 /  50  30  10   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, Sep 14, 1:51 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT FRI SEP 14 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
151 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
THE REMNANTS OF AN OLD FRONTAL BOUNDARY STRETCHING FROM THE
CAROLINAS ACROSS EXTREME NORTH GEORGIA INTO NORTH CENTRAL ALABAMA
WILL CONTINUE TO DRIFT NORTHWARD AS THE REMAINS OF TROPICAL
DEPRESSION HUMBERTO MOVES NORTHEAST OUT OF ACROSS ALABAMA.

.PRIMARY HAZARDS...
HEAVY RAIN WILL BE THE MAIN HAZARD ASSOCIATED WITH THUNDERSTORMS
TODAY AND TONIGHT. THUNDERSTORMS PRODUCING HEAVY DOWNPOURS COULD
RESULT IN MINOR FLOODING OF SMALL CREEKS AND STREAMS...AND LOCALIZED
STREET FLOODING...ESPECIALLY ALONG LOW LYING...POOR DRAINAGE AREAS.
WHILE THUNDERSTORMS COULD OCCUR ANYTIME TODAY...THE GREATER THREAT
WILL BE BETWEEN 2 PM AND 10 PM.

THERE IS ALSO A VERY SMALL RISK OF ISOLATED WEAK TORNADOES THIS
AFTERNOON INTO EARLY THIS EVENING...MAINLY NORTH AND WEST OF A LA
GRANGE...ATLANTA...TO ATHENS LINE.

.DISCUSSION...
A MOIST AIRMASS COUPLED WITH AN OLD SURFACE BOUNDARY STRETCHING
ACROSS EXTREME NORTH GEORGIA AND THE REMAINS OF TROPICAL DEPRESSION
HUMBERTO...WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
TODAY. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...
THUNDERSTORMS DUMPING HEAVY RAIN COULD RESULT IN MINOR FLOODING.
LIFTED INDICES ARE EXPECTED TO BE IN THE -1 TO -3 RANGE THIS
AFTERNOON...WITH CAPES OF 1000 TO 2000. A FEW OF THE THUNDERSTORMS
COULD BE STRONG AND LOW LEVEL SHEAR PROFILES INDICATE SOME POTENTIAL
FOR SHORT-LIVED TORNADOES OVER NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF CENTRAL
GEORGIA SATURDAY AND TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS
AREAWIDE AGAIN WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Sep 14, 5:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FUNNEL CLOUD     NE DOUGLASVILLE         33.75N 84.75W
09/14/2007                   DOUGLAS            GA   COUNTY OFFICIAL

            DOUGLAS COUNTY GOVERNMENT OFFICIAL REPORTED FUNNEL CLOUD
            BETWEEN DOUGLASVILLE AND LITHIA SPRINGS.

&&

GRIFFITH
Local storm report, Sep 14, 5:12 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     FUNNEL CLOUD     NE DOUGLASVILLE         33.75N 84.75W
09/14/2007                   DOUGLAS            GA   COUNTY OFFICIAL

            DOUGLAS COUNTY GOVERNMENT OFFICIAL REPORTED FUNNEL CLOUD
            BETWEEN DOUGLASVILLE AND LITHIA SPRINGS.

&&

GRIFFITH
Special weather statement, Sep 14, 5:12 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT FRI SEP 14 2007

GAZ056-067>069-142200-
512 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS AND FREQUENT LIGHTNING
IN UPSON...PIKE...MERIWETHER AND SPALDING COUNTIES UNTIL 600 PM
EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BIRDIE TO WARM SPRINGS...MOVING EAST AT 25
MPH.

WIND GUSTS OF 45 MPH AND FREQUENT LIGHTNING ARE LIKELY AS THESE
STORMS MOVE ACROSS UPSON...PIKE...MERIWETHER AND SPALDING COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE RIO...BIRDIE...ALVATON...WARM SPRINGS...GAY...SUNNY
SIDE...ZETELLA...RALEIGH...POMONA...IMLAC...HOLLONVILLE...WOODBURY...
NEAL...MOLENA AND MANCHESTER.
Special weather statement, Sep 14, 5:16 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT FRI SEP 14 2007

GAZ048-142200-
516 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS AND FREQUENT LIGHTNING
IN NEWTON COUNTY UNTIL 600 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAGNET...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 MPH...PEA SIZED HAIL...AND FREQUENT LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS NEWTON COUNTY THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MAGNET...ALMON...PORTERDALE...STEWART...OXFORD...COVINGTON...MANSFIEL
D AND NEWBORN.
Local storm report, Sep 14, 5:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FUNNEL CLOUD     NE DOUGLASVILLE         33.75N 84.75W
09/14/2007                   DOUGLAS            GA   COUNTY OFFICIAL

            DOUGLAS COUNTY GOVERNMENT OFFICIAL REPORTED FUNNEL CLOUD
            BETWEEN DOUGLASVILLE AND LITHIA SPRINGS.

0510 PM     HAIL             STOCKBRIDGE             33.55N 84.24W
09/14/2007  E0.75 INCH       HENRY              GA   PUBLIC

&&

GRIFFITH
Local storm report, Sep 14, 5:25 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     STOCKBRIDGE             33.55N 84.24W
09/14/2007                   HENRY              GA   PUBLIC

            ONE TREE DOWN ACROSS PINE HURST DRIVE WITH ADDITIONAL
            SMALL TREES AND LIMBS DOWN AT RESIDENTIAL LOCATIONS.

&&

GRIFFITH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:18 AM EDTFlash Flood WarningFFCMurray, Whitfield3 hr
Sep 14, 7:12 AM EDTFlash Flood WarningFFCFannin3 hr
Sep 14, 1:46 PM EDTTornado WarningFFCWalker29 min
Sep 14, 2:33 PM EDTTornado WarningFFCMurray27 min
Sep 14, 3:41 PM EDTTornado WarningFFCDouglas12 min
Sep 14, 4:20 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson25 min
Sep 14, 4:51 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes24 min
Sep 14, 5:08 PM EDTSevere Thunderstorm WarningFFCHenry, Rockdale37 min
Sep 14, 5:24 PM EDTSevere Thunderstorm WarningFFCNewton36 min
Sep 14, 6:26 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.